MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35523
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Pma/510(k): p140016.Investigation is still in progress.
 
Event or Problem Description
Description of event according to the initial reporter: component separation.On (b)(6) 2020: endovascular repair of ruptured aaa with endovascular grafts; on (b)(6) 2020: type iii endoleak repair of 2 aortic cuffs.No detailed information is available as these procedures were performed at outside facility.Patient outcome: no information regarding the patient has been received.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Additional information received in description of event indicates that the alpha device was not involved in the event.It does not meet the requirements stated under 21 cfr part 803.20.The event for this pr# is no longer reportable.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information received 27oct2021: received the ct scan.The physician reviewed the images and it appears that the component separation was between the cmd and bifurcated device.Alpha portion looked intact.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
56868686
MDR Report Key12653538
Report Number3002808486-2021-01888
Device Sequence Number19134206
Product Code MIH
UDI-Device Identifier10827002355238
UDI-Public(01)10827002355238(17)190329(10)E3431552
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2019
Device Model NumberG35523
Device Catalogue NumberZTA-DE-38-91-W
Device Lot NumberE3431552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer10/27/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown